# SDR UIEA2024042400309

- Difficulty date: April 27, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 108,691 hours, 19,057 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Debonded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB FIXED LE, DISBONDED PREVIOUS REPAIR ON LOWER SKIN AT L.STA 366.377( DISBOND ON LH HORIZONTAL STABILIZER LOWER SKIN WAS REPAIRED PER SRM 51-70-10-2R-0. NO FURTHER DEFECTS NOTED. )
